# SDR 97ZZZX175

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73462
- Make and model: Cessna 172M
- Aircraft serial: 17267479
- Engine: Lyc O320E2D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Condition: Spalled
- Location: Intake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FERROUS METAL FOUND IN OIL SCREEN AT INSPECTION.  AFTER FURTHER INVESTIGATION, FOUND ALL 4 INTAKE LIFTER BODIES SEVERELY SPALLED AND THE 2 CAM LOBES THAT OPERATE THEM WORN.
